# SDR AU990428

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Wright R3350*
- Propeller: Hamstd 43E60
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE BACKFIRING.   LIMITED INFORMATION PROVIDED.
